# SDR AMWA83860

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 24,617 hours, 36,323 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523R
- Part serial: 05059R2070
- Condition: Cracked
- Location: Cockpit
- Part time: 22,266 hours, 32,708 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CAPT'S WINDSHIELD CRACKED.  THE PILOT DIVERTED AND LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED PILOT'S WINDSHIELD.
